American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(28B05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 50 found      Go to page: 1 2

[1] Paul Lewis, Kimberly Muller and Andy Yingst. Errata to ``Vector measures and the strong operator topology''. Proc. Amer. Math. Soc. 138 (2010) 3391-3391. MR 2653967.
Abstract, references, and article information   
View Article: PDF

[2] Paul Lewis, Kimberly Muller and Andy Yingst. Vector measures and the strong operator topology. Proc. Amer. Math. Soc. 137 (2009) 2345-2350. MR 2495268.
Abstract, references, and article information   
View Article: PDF

[3] José Rodríguez. Pointwise limits of Birkhoff integrable functions. Proc. Amer. Math. Soc. 137 (2009) 235-245. MR 2439446.
Abstract, references, and article information   
View Article: PDF

[4] José Rodríguez. On the existence of Pettis integrable functions which are not Birkhoff integrable. Proc. Amer. Math. Soc. 133 (2005) 1157-1163. MR 2117218.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Surjit Singh Khurana. Approximation of measurable mappings by sequences of continuous functions. Proc. Amer. Math. Soc. 131 (2003) 937-939. MR 1937432.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] T. V. Panchapagesan. A simple proof of the Grothendieck theorem on the Dieudonné property of $C_0(T)$. Proc. Amer. Math. Soc. 129 (2001) 823-831. MR 1707021.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Jun Kawabe. A type of Strassen's theorem for positive vector measures with values in dual spaces. Proc. Amer. Math. Soc. 128 (2000) 3291-3300. MR 1670387.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] A. Hirshberg and R. M. Shortt. A version of Strassen's Theorem for vector-valued measures. Proc. Amer. Math. Soc. 126 (1998) 1669-1671. MR 1443832.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] R. M. Shortt. Correction to ``Strassen's theorem for vector measures''. Proc. Amer. Math. Soc. 126 (1998) 1883-1883. MR 1443855.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Zuzana Kühn and Uwe Rösler. A generalization of Lyapunov's convexity theorem with applications in optimal stopping. Proc. Amer. Math. Soc. 126 (1998) 769-777. MR 1423312.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Narcisse Randrianantoanina. Pelczynski's property (V*) for symmetric operator spaces. Proc. Amer. Math. Soc. 125 (1997) 801-806. MR 1353396.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Bolis Basit and A. J. Pryde. Differences of vector-valued functions on topological groups. Proc. Amer. Math. Soc. 124 (1996) 1969-1975. MR 1317031.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Gunnar F. Stefánsson. The $\mu$-PIP and integrability of a single function. Proc. Amer. Math. Soc. 124 (1996) 539-542. MR 1301529.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] E. Giner. Local minimizers of integral functionals are global minimizers . Proc. Amer. Math. Soc. 123 (1995) 755-757. MR 1254839.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Gunnar F. Stefánsson. Universal Pettis integrability property . Proc. Amer. Math. Soc. 123 (1995) 1431-1435. MR 1277135.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Cándido Piñeiro. Sequences in the range of a vector measure with bounded variation . Proc. Amer. Math. Soc. 123 (1995) 3329-3334. MR 1291790.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Guillermo P. Curbera. Banach space properties of $L\sp 1$ of a vector measure . Proc. Amer. Math. Soc. 123 (1995) 3797-3806. MR 1285984.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] A. Badrikian, G. W. Johnson and Il Yoo. The composition of operator-valued measurable functions is measurable . Proc. Amer. Math. Soc. 123 (1995) 1815-1820. MR 1242072.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] R. M. Shortt. Strassen's theorem for vector measures . Proc. Amer. Math. Soc. 122 (1994) 811-820. MR 1232144.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Chuan Yi Zhang. Integration of vector-valued pseudo-almost periodic functions . Proc. Amer. Math. Soc. 121 (1994) 167-174. MR 1186140.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Paolo De Lucia and Pedro Morales. Noncommutative decomposition theorems in Riesz spaces . Proc. Amer. Math. Soc. 120 (1994) 193-202. MR 1203982.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] G. W. Johnson. The product of strong operator measurable functions is strong operator measurable . Proc. Amer. Math. Soc. 117 (1993) 1097-1104. MR 1123654.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Cándido Piñeiro. Operators on Banach spaces taking compact sets inside ranges of vector measures . Proc. Amer. Math. Soc. 116 (1992) 1031-1040. MR 1110552.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Dimitrios A. Kandilakis. On the extension of multimeasures and integration with respect to a multimeasure . Proc. Amer. Math. Soc. 116 (1992) 85-92. MR 1091184.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Sadahiro Saeki. The Vitali-Hahn-Saks theorem and measuroids . Proc. Amer. Math. Soc. 114 (1992) 775-782. MR 1088446.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Luis Rodríguez-Piazza. The range of a vector measure determines its total variation . Proc. Amer. Math. Soc. 111 (1991) 205-214. MR 1025281.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Nikolaos S. Papageorgiou. Radon-Nikod\'ym theorems for multimeasures and transition multimeasures . Proc. Amer. Math. Soc. 111 (1991) 465-474. MR 1036989.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Horst Osswald and Yeneng Sun. On the extensions of vector-valued Loeb measures . Proc. Amer. Math. Soc. 111 (1991) 663-675. MR 1047007.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Boris Lavrič. On the modulus of cone absolutely summing operators and vector measures of bounded variation . Proc. Amer. Math. Soc. 108 (1990) 479-481. MR 993756.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Francisco J. Freniche. Some remarks on the average range of a vector measure . Proc. Amer. Math. Soc. 107 (1989) 119-124. MR 962243.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 50 found      Go to page: 1 2